# SDR SWAA041009

- Difficulty date: April 8, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 69,937 hours, 77,356 cycles
- Engine: Pwa JT8D9
- Engine time: 73,431 hours, 84,684 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9AHK
- Part serial: 687758
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENGINE FAILED ON TAKEOFF ROLL.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
